top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Cold & Flu Lemon Sachets 10

Product code: 0158030
  • General Sales List Medicine
£3.60
(incl VAT)
Lemsip Cold and Flu Lemon hot drink sachets for the relief of the symptoms of colds and flu.

Containing Paracetamol and Phenylephrine Hydrochloride Lemsip Cold and Flu lemon aids the relief of:
Lemsip Cold & Flu:Directions Of Use
Adults, elderly and children 12 and over:Contents of one sachet dissolved by stirring in hot water and sweetened to taste.The dose may be repeated every 4 to 6 hours as required.
No more than four doses should be taken in 24 hours.
Children under 12.Not to be given to children under 12 years of age._______________

Warning:
Do not take this medicine if you have severe coronary heart disease, hypertension, or if you are hypersensitive to paracetamol, phenylephrine or any other ingredient.
If you have Raynaud's Phenomenon, diabetes, phenylketonuria, severe renal or severe hepatic impairment do not take this medication.
The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Patients should be advised not to take other medicines containing paracetamol.
Please read information leaflet fully before taking this medicine.

Ingredients per sachet:
Paracetamol 650mg, Phenylephrine hydrochloride 10mg, Caster sugar, pulverised sucrose, citric acid anhydrous, sodium citrate, lemon flavour no. 1, aspartame, ascorbic acid, saccharin sodium and
curcumin WD.